Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having throat pain and light fever with body pain. Took Sinarest. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
iam having throat pain and light fever with body pain. please advise. I took sinarest today morning. and felt better. but again feeling tired now
Posted Thu, 17 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Shruti Rijhwani 41 minutes later
Brief Answer:
You need to see a doctor.

Detailed Answer:
Dear Sir,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to advise you that by whatever history you gave , whenever any person suffers from these symptoms most probably you are suffering from Upper dengue infection , I would suggest you to get yourself tested for NS1 antigen.

Rest in my opinion you need to be started on antibiotic like azithromycin 500 mg once a day for 3 days , continue sinarest twice daily , take plenty of fluids .

Saline gargles twice a day along with steam inhalation is recommended but consult a physician to rule out any other disease and follow his advise.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor